MAUDE Adverse Event Report: VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 301.100.030
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction: h6.The device log files were provided to technical support for evaluation.The log analysis identified cfb log entries recorded on 3/17/26 during active ventilation.The log review further confirmed that although the display transitioned to a blue screen, the ventilator continued operating, indicating that ventilation was maintained during the event.A company fse (field service engineer) was dispatched to the customer site, and the main board was replaced.After replacement, the device was fully calibrated and passed all testing and was placed back in service.The removed main board was returned to zoll fa lab (failure analysis lab) for evaluation.The board was installed into a known working bellavista device and passed full functional testing without any abnormalities found.The reported malfunction was unable to be duplicated.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation, and this complaint is still under investigation.
 
Event or Problem Description
It was reported that while vent was in use on a patient, when the vent showed a blue screen and did not appear to be ventilating.No patient harm reported.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru 
MY  
MDR Report Key24794226
Report Number3013421741-2026-00125
Device Sequence Number12921675
Product Code CBK
UDI-Device Identifier10190752197664
UDI-Public(01)10190752197664(11)250123
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K183364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number301.100.030
Device Catalogue Number301.100.030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown